Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 1128  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

CASE REPORT

Chloroquine induced parkinsonism.

Parmar R C, Valvi C V, Kamat J R, Vaswani R K

Year : 2000| Volume: 46| Issue : 1 | Page no: 29-30

   This article has been cited by
 
1 Misattribution of central nervous system dysfunction to artesunate
Newton PN, Day NPJ, White NJ
CLINICAL INFECTIOUS DISEASES. 2005; 41 (11): 1687-1688
[Pubmed]  [Google Scholar]
2 Misattribution of central nervous system dysfunction to artesunate - Reply to Newton et al
Franco-Paredes C, Dismukes R, Nicolls D, Kozarsky PE
CLINICAL INFECTIOUS DISEASES. 2005; 41 (11): 1688-1689
[Pubmed]  [Google Scholar]
3 Diagnostic considerations in juvenile parkinsonism
Paviour DC, Surtees RA, Lees AJ
Movement Disorders. 2004; 19(2): 123-135
[Pubmed] | [PDF]  [Google Scholar]
4 Toxic pediatric parkinsonism: Report of a child with metabolic studies and response to treatment
Chutorian AM, Bojko A, Heier L, et al.
JOURNAL OF CHILD NEUROLOGY. 2003; 18 (11): 812-815
[Pubmed]  [Google Scholar]
5 Chloroquine-induced myopathy and neuropathy: Progressive tetraparesis with areflexia that simulates a polyradiculoneuropathy. Two case reports
Becerra-Cuñat JL, Coll-Cantí J, Gelpí-Mantius E, et al
Revista de Neurologia. 2003; 36(6): 523-526
[Pubmed]  [Google Scholar]
6 Drug-induced parkinsonism
Van Gerpen JA
Neurologist. 2002; 8(6): 363-370
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow